# SDR SIMA20120629004

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 18,563 hours, 15,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4284 THE CREW REPORTED THE FLIGHT ATTENDANT FLASHLIGHT IN THE FRONT GOES OUT AFTER ONE SECOND.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BATTERY ON FLASHLIGHT DISCHARGED, RE-INSTALLED ON CRADLE, CHARGE BATTERY FOUND TO BE WORKING.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
